# SDR IPXA12M71388

- Difficulty date: January 23, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 51,752 hours, 8,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E ANTI-ICE DUCT SKIN CUTOUT CRACKED AT INBD & OTBD RAD II.  REPAIRED LT WING FIXED L/E EXTERNAL SKIN AT BOTH CORNERS OF SLAT ANTI- ICE DUCT CUTOUT, STA XOS 464 & XOS 470, IAW SRM 57-40-01, REPAIR 10 FIG 201.
